MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HYDRA JAGWIRE; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION HYDRA JAGWIRE; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M00556061
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Perforation (2001)
Date of Event 02/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf patient code e2114 captures the reportable event of patient's perforation.Imdrf device code a0401 captures the reportable event of corewire break.
 
Event or Problem Description
It was reported to boston scientific corporation that a hydra jagwire was used during a rendevouz endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024.During the procedure, the hydra jagwire looked strange under radiologic procedure.When they removed it, they realized that the curvature was missing.It was also reported that the hydra jagwire came with only one flexible tip.The physician noticed it under the radiologic vision and the patient was perforated.The procedure was completed with a second hydra jagwire.No further information regarding this event has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Block h6: imdrf patient code e2114 captures the reportable event of patient's perforation.Imdrf device code a0401 captures the reportable event of corewire break.Block h11: the returned hydra jagwire was analyze.During visual, microscope and tactile inspection there were no any visible problems noted, and the core wire was not broken.The customer provided two pictures, one showed a whatsapp chat and the other showed the device inside its pouch, but the reported problem was not observed.With all available information, boston scientific concludes the reported event of core wire break was not confirmed.The device did not have any visual damages.The device was submitted to a visual, microscope and tactile inspection and did not show evidence of the alleged problem or any defect that could have contributed to the event reported.Therefore, the most probable root cause is no problem detected.A labeling review was performed and, from the information available, this device was used per the instructions for use (ifu) / product label.
 
Event or Problem Description

Brand Name
HYDRA JAGWIRE
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18881836
Report Number3005099803-2024-00964
Device Sequence Number7838764
Product Code EZB
UDI-Device Identifier08714729648499
UDI-Public08714729648499
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2025
Device Model NumberM00556061
Device Catalogue Number5606
Device Lot Number0030409620
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2024
Supplement Date Received by Manufacturer05/23/2024
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age37 YR
Patient SexFemale